Optical solitons and conservation laws associated with Kudryashov's sextic power-law nonlinearity of refractive index E Zayed, R Shohib, M Alngar, A Biswas, M Ekici, S Khan, A Alzahrani, ... Ukrainian Journal of Physical Optics 22 (1), 2021 | 175 | 2021 |
Cubic-quartic optical soliton perturbation with Lakshmanan-Porsezian-Daniel model by semi-inverse variational principle AAKBMR Biswas A, Edoki J, Guggilla P, Khan S Ukr. J. Phys. Opt 22, 123, 2021 | 154 | 2021 |
Stationary optical solitons with nonlinear chromatic dispersion for Lakshmanan–Porsezian–Daniel model having Kerr law of nonlinear refractive index AR Adem, BP Ntsime, A Biswas, S Khan, AK Alzahrani, MR Belic Ukr. J. Phys. Opt. 22 (2), 83-86, 2021 | 151 | 2021 |
Optical solitons in fibre Bragg gratings with third-and fourth-order dispersive reflectivities Y Yıldırım, A Biswas, P Guggilla, S Khan, HM Alshehri, MR Belic Ukr. J. Phys. Opt. 22 (4), 239-254, 2021 | 144 | 2021 |
Cubic-quartic optical solitons having quadratic-cubic nonlinearity by sine-Gordon equation approach Y Yıldırım, A Biswas, A Dakova, P Guggilla, S Khan, HM Alshehri, ... Ukr. J. Phys. Opt. 22 (4), 255-269, 2021 | 143 | 2021 |
Cubic-quartic optical solitons in birefringent fibers with four forms of nonlinear refractive index by exp-function expansion Y Yıldırım, A Biswas, AJM Jawad, M Ekici, Q Zhou, S Khan, AK Alzahrani, ... Results in Physics 16, 102913, 2020 | 132 | 2020 |
Optical soliton perturbation and conservation law with Kudryashov’s refractive index having quadrupled power-law and dual form of generalized nonlocal nonlinearity Y Yıldırım, A Biswas, AH Kara, P Guggilla, S Khan, AK Alzahrani, ... Optik 240, 166966, 2021 | 67 | 2021 |
Optical solitons for the concatenation model with Kurdryashov's approaches. A Kukkar, S Kumar, S Malik, A Biswas, Y Yıldırım, SP Moshokoa, S Khan, ... Ukrainian Journal of Physical Optics 24 (2), 2023 | 61 | 2023 |
Optical solitons in fiber Bragg gratings with cubic–quartic dispersive reflectivity by enhanced Kudryashov's approach AH Arnous, Q Zhou, A Biswas, P Guggilla, S Khan, Y Yıldırım, ... Physics Letters A 422, 127797, 2022 | 61 | 2022 |
Highly dispersive optical solitons with undetermined coefficients A Biswas, J Vega-Guzman, MF Mahmood, S Khan, M Ekici, Q Zhou, ... Optik 182, 890-896, 2019 | 60 | 2019 |
Optical solitons for Lakshmanan–Porsezian–Daniel model by Riccati equation approach AA AlQarni, A Ebaid, AA Alshaery, HO Bakodah, A Biswas, S Khan, ... Optik 182, 922-929, 2019 | 60 | 2019 |
Cubic–quartic optical soliton perturbation with Lakshmanan–Porsezian–Daniel model by sine-Gordon equation approach Y Yıldırım, E Topkara, A Biswas, H Triki, M Ekici, P Guggilla, S Khan, ... Journal of Optics 50, 322-329, 2021 | 58 | 2021 |
Self-similar optical solitons with continuous-wave background in a quadratic–cubic non-centrosymmetric waveguide H Triki, C Bensalem, A Biswas, S Khan, Q Zhou, S Adesanya, ... Optics Communications 437, 392-398, 2019 | 54 | 2019 |
Optical solitons and conservation laws for the concatenation model: undetermined coefficients and multipliers approach A Biswas, J Vega-Guzman, AH Kara, S Khan, H Triki, O Gonzalez-Gaxiola, ... Universe 9 (1), 15, 2022 | 48 | 2022 |
Highly dispersive optical solitons with quadratic–cubic law of refractive index by the variational iteration method O Gonzalez-Gaxiola, A Biswas, M Ekici, S Khan Journal of Optics, 1-8, 2022 | 48 | 2022 |
Dispersive solitons in optical fibers and DWDM networks with Schrödinger–Hirota equation EME Zayed, RMA Shohib, A Biswas, M Ekici, AS Alshomrani, S Khan, ... Optik 199, 163214, 2019 | 46 | 2019 |
Solitons and conservation laws in magneto–optic waveguides with generalized Kudryashov’s equation EME Zayed, MEM Alngar, A Biswas, AH Kara, M Asma, M Ekici, S Khan, ... Chinese Journal of Physics 69, 186-205, 2021 | 44 | 2021 |
Stochastic perturbation of optical solitons having generalized anti-cubic nonlinearity with bandpass filters and multi-photon absorption S Khan Optik 200, 163405, 2020 | 44 | 2020 |
Bright and singular optical solitons for Kaup–Newell equation with two fundamental integration norms AJM Jawad, FJI Al Azzawi, A Biswas, S Khan, Q Zhou, SP Moshokoa, ... Optik 182, 594-597, 2019 | 44 | 2019 |
Optical solitons with differential group delay for coupled Kundu–Eckhaus equation using extended simplest equation approach MMA El Sheikh, HM Ahmed, AH Arnous, WB Rabie, A Biswas, S Khan, ... Optik 208, 164051, 2020 | 43 | 2020 |